Login
Register

Home

Research

Teaching

Events

Blog

Research
Monday, 12 February 2024 10:27

Global well-posedness and asymptotic behavior for the Euler-alignment system with pressure

 

Xiang Bai, Changhui Tan and Liutang Xue

Journal of Differential Equations, Volume 407, pp. 269-310 (2024).


Abstract

We study the Cauchy problem of the compressible Euler system with strongly singular velocity alignment. We establish a global well-posedness theory for the system with small smooth initial data. Additionally, we derive asymptotic emergent behaviors for the system, providing time decay estimates with optimal decay rates. Notably, the optimal decay rate we obtain does not align with the corresponding fractional heat equation within our considered range, where the parameter \(\alpha\in(0,1)\). This highlights the distinct feature of the alignment operator.


   doi:10.1016/j.jde.2024.06.020
 Download the Published Version
 This work is supported by NSF grants DMS #2108264 and DMS #2238219
Read 1224 times Last modified on Wednesday, 26 June 2024 22:35